ASYMPTOTIC ANALYSIS OF AN ARRAY OF CLOSELY SPACED ABSOLUTELY CONDUCTIVE INCLUSIONS

Leonid Berlyand, Giuseppe Cardone, Yuliya Gorb, Gregory Panasenko

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We consider the conductivity problem in an array structure with square closely spaced absolutely conductive inclusions of the high concentration, i.e. the concentration of inclusions is assumed to be close to 1. The problem depends on two small parameters: ε, the ratio of the period of the micro-structure to the characteristic macroscopic size, and δ, the ratio of the thickness of the strips of the array structure and the period of the microstructure. The complete asymptotic expansion of the solution to problem is constructed and justified as both ε and δ tend to zero. This asymptotic expansion is uniform with respect to ε and δ in the area {ε = O(δα), δ = O(εβ)} for any positive α, β.

Original languageEnglish (US)
Pages (from-to)353-377
Number of pages25
JournalNetworks and Heterogeneous Media
Volume1
Issue number3
DOIs
StatePublished - 2006

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • General Engineering
  • Computer Science Applications
  • Applied Mathematics

Cite this